Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Fourier-Laplace transforms and the Bergman spaces


Author: Saburou Saitoh
Journal: Proc. Amer. Math. Soc. 102 (1988), 985-992
MSC: Primary 32A35; Secondary 42A38, 42B05, 44A10
DOI: https://doi.org/10.1090/S0002-9939-1988-0934879-6
MathSciNet review: 934879
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Fourier-Laplace transforms on $ {R^n}(n \geq 2)$ whose images belong to the Bergman spaces are investigated from the point of view of a general theory of integral transforms. The central problems are to give the expressions of the Bergman kernels in terms of the Fourier-Laplace transforms, and to investigate the relationship between the domains and the ranges in the expressions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32A35, 42A38, 42B05, 44A10

Retrieve articles in all journals with MSC: 32A35, 42A38, 42B05, 44A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0934879-6
Keywords: Fourier-Laplace transform, Bergman kernel, tube domain, convex domain, general theory of integral transforms
Article copyright: © Copyright 1988 American Mathematical Society